Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: In need of advice

Posted by jennyb on August 28, 2004, at 12:35:13

In reply to Re: In need of advice Louoicu81, posted by lorily on August 16, 2004, at 7:59:25

Did anyone lose significant weight after getting off of effexor xr. This med has ruined my life. I weigh now, after being on the drug for almost a year, more than I ever have in my life, and NOTHING seems to help me lose the weight.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:jennyb thread:13781
URL: http://www.dr-bob.org/babble/20040825/msgs/383330.html